# SDR DALA2015012900762

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN AT FWD CARGO DOOR BETWEEN BEAM 5 AND AFT EDGE.   REPAIRED IAW ER/A 531392-14, REV ORIGINAL AND ETI-88-15-024, REV. 1.
